International Journal of Game Theory

, Volume 15, Issue 3, pp 187–200

On the reduced game property and its converse

Authors

  • B. Peleg
    • Institute of MathematicsThe Hebrew University
Article

DOI: 10.1007/BF01769258

Cite this article as:
Peleg, B. Int J Game Theory (1986) 15: 187. doi:10.1007/BF01769258

Abstract

We investigate the relationship between two solutions, the core and the prekernel, and reduced games of coalitional games. An axiomatic characterization of these two solutions is obtained by means of the reduced game property and its converse.

Copyright information

© Physica-Verlag 1986